# SDR FDEA201503190983

- Difficulty date: March 19, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N772FD
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 763 hours, 28,324 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N50212
- Condition: Chafed
- Location: Bs 1135-1140
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 1135 - 1140 RBL 45.5 SEAT TRACK CROWN FOUND CHAFED.  COMPLIED WITH EA F-5310-T0316567 PART 1.   REPAIR CLASSIFIED AS MINOR.
